Abasalt Bodaghi
Abasalt Bodaghi
Professor at Islamic Azad University
Verified email at putra.upm.edu.my
Title
Cited by
Cited by
Year
Module amenability of the second dual and module topological center of semigroup algebras
M Amini, A Bodaghi, D Ebrahimi Bagha
Semigroup Forum 80 (2), 302-312, 2010
1002010
MODULE DERIVATIONS INTO ITERATED DUALS OF BANACH ALGEBRAS
A BODAGHI, M AMINI, R BABAEE
PROCEEDINGS OF THE ROMANIAN ACADEMY, Series A 12 (4), 277–284, 2011
672011
Approximate cubic∗-derivations on Banach∗-algebras
S Yoon Yang, A Bodaghi, KAM Atan
Abstract and Applied Analysis 2012, 2012
662012
Cubic Derivations on Banach Algebras
A Bodaghi
Acta Math Vietnam 38, 517-528, 2013
652013
MODULE BIPROJECTIVE AND MODULE BIFLAT BANACH ALGEBRAS
A Bodaghi, M Amini
U.P.B. Sci. Bull., Series A 75 (3), 25-36, 2013
562013
Module Amenability and Weak Module Amenability for Second Dual of Banach Algebras
M Amini, A Bodaghi
Chamchuri Journal of Mathematics 2 (1), 57-71, 2010
562010
Generalized notion of character amenability
A Bodaghi, F Anousheh, S Etemad
Journal of Linear and Topological Algebra 2 (4), 185-194, 2013
50*2013
n-Jordan homomorphisms on C*-algebras
A Bodaghi, B Shojaee
Journal of Linear and Topological Algebra 1 (1), 1-7, 2012
50*2012
MODULE STRUCTURES ON ITERATED DUALS OF BANACH ALGEBRAS
A Bodaghi, M Ettefagh, ME Gordji, AR Medghalchi
ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA, 2010
472010
On the stability of quadratic double centralizers on Banach algebras.
ME Gordji, A Bodaghi
Journal of Computational Analysis & Applications 13 (4), 2011
452011
Permanent weak module amenability of semigroup algebras, Annals
A Bodaghi, M Amini, A Jabbari
Alexandru. Ioan. Cuza. Uni.-Math., DOI 10, 2017
44*2017
The Hermite-Hadamard inequality for r-convex functions
G Zabandan, A Bodaghi, A KılıÁman
Journal of Inequalities and Applications 2012 (1), 1-8, 2012
432012
Intuitionistic fuzzy stability of the generalized forms of cubic and quartic functional equations
A Bodaghi
Journal of Intelligent & Fuzzy Systems 30 (4), 2309-2317, 2016
362016
The generalized cubic functional equation and the stability of cubic Jordan -derivations
A Bodaghi, SM Moosavi, H Rahimi
ANNALI DELL'UNIVERSITA'DI FERRARA 59 (2), 235-250, 2013
312013
On the stability of quadratic double centralizers and quadratic multipliers: a fixed point approach
B Abasalt, AA Idham, G Madjid Eshaghi
Journal of Inequalities and Applications 2011, 2011
282011
Stability of a quartic functional equation
A Bodaghi
The Scientific World Journal 2014, 2014
262014
Module character amenability of Banach algebras
A Bodaghi, M Amini
Archiv der Mathematik 99 (4), 353-365, 2012
262012
ESTIMATION OF INEXACT RECIPROCAL-QUINTIC AND RECIPROCAL-SEXTIC FUNCTIONAL EQUATIONS
A BODAGHI, BVS KUMAR
Mathematica 59 (1-2), 3-14, 2017
252017
Approximation on the quadratic reciprocal functional equation
A Bodaghi, SO Kim
Journal of Function Spaces 2014, 2014
252014
Ulam stability of a quartic functional equation
A Bodaghi, IA Alias, MH Ghahramani
Abstract and Applied Analysis 2012, 2012
252012
The system can't perform the operation now. Try again later.
Articles 1–20